# SDR SCNA98740

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK CORROSION WAS FOUND IN MAIN CABIN AREA, FLOORBEAM AT 1030, BUTTLANE 0.  REMOVED CORROSION IAW B727 SRM 511006.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  TRIMMED DAMAGED UPPER CHORD IAW SRM 531008.  FABRICATED NEW PART FROM BAC1505100617, BAC14902785, BAC14902837 BAC 15123376 BAC151223353 IAW B727 SRM 531008. TREATED AND PRIMED IAW SRM B727 531002.  INSTALLED IAW SRM B727 531008.
